Advertisement

Siberian Mathematical Journal

, Volume 28, Issue 5, pp 757–762 | Cite as

Completeness of certain classes of modules in the languages L∞λ

  • E. M. Kremer
Article
  • 8 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    E. A. Palyutin, “The spectrum and structure of modules of complete theories,” in: Handbook of Mathematical Logic [Russian translation], K. J. Barwise (ed.), Part 1, Nauka, Moscow (1982), pp. 320–387.Google Scholar
  2. 2.
    E. A. Palyutin, “On the number of models in L∞ω1-theories,” Algebra Logika,16, No. 1, 74–87 (1977).Google Scholar
  3. 3.
    M. Ziegler, “Model theory of modules,” Ann. Pure Appl. Log.,26, No. 2, 149–213 (1984).Google Scholar
  4. 4.
    F. Kasch, Modules and Rings [Russian translation], Mir, Moscow (1981).Google Scholar
  5. 5.
    E. M. Kremer, “On the rings over which the modules of a given, type are almost categorical,” Algebra Logika,23, No. 2, 159–174 (1984).Google Scholar
  6. 6.
    L. V. Tyukavkin, “On the model-completeness of certain theories of modules,” Algebra Logika,21, No. 1, 73–83 (1982).Google Scholar

Copyright information

© Plenum Publishing Corporation 1988

Authors and Affiliations

  • E. M. Kremer

There are no affiliations available

Personalised recommendations